MathSciNet Relay Station
MathSciNet bibliographic data
MR526842 10D05 (12A45)
Kubert, Daniel S.; Lang, Serge Independence of modular units on Tate curves. Math. Ann. 240 (1979), no. 3, 191–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement